# SDR CA011209002

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 12,848 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3251 · Steering Unit
- Part: Solenoid Valve
- Part number: C247820001
- Condition: Broken
- Location: Nlg Steering
- Component: Nlg Steering, C248560014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DEACTIVATION OF THE NOSE LANDING GEAR STEERING SYSTEM, THE NOSE WHEELS TURNED 90 DEGREES RIGHT WITHOUT ANY STEERING INPUT WHEN STEERING / ANTI-SKID SWITCH WAS TURNED OFF. AT THAT MOMENT THE THE AIRCRAFT CONDITION WAS:-STEERING BY-PASS PIN INSTALLED IN TOW POSITION.-BOTH ENGINE MASTER SWITCH OFF. -GREEN ELECTRICAL HYDRAULIC PUMP ON.-UPON REMOVING AND OPENING THE SOLENOID VALVE ASSY , WE DISCOVERED THAT THE LINER (MADE OF ALUMINIUM ALLOY) WAS BROKEN (SHEARED).
